# SDR UALA2013050703211

- Difficulty date: May 2, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 90,832 hours, 14,410 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2828001011
- Part serial: 195719203158
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NO RT INBD AILERON INDICATION MOVEMENT.  DISCONNECTED AUTOPILOT AND ACCOMPLISHED SERIES OF TURNS.  CONFIRMED RT INBD AILERON WOULD NOT MOVE DOWN DURING TURNS.  AILERON ALSO NOT FAIRED IN NEUTRAL POSITION AND REQUIRED LT AILERON TRIM TO MAINTAIN STRAIGHT AND LEVEL FLIGHT.  REPLACED BOTH RIGHT INBOARD AILERON PCA'S PER AMM.
